Skip to Main Content

Volume 17 Issue 1 Year 2009

JSM (Jurnal Sains & Matematika) ISSN 0854-0675 Volume 17 Issue 1 January 2009

Table of Contents

Articles

Susilo Hariyanto, Y.D. Sumanto, Fatkhurohman Fatkhurohman

Views: 153 | | Language: ID
Published: .
PDF
1-7

Sutimin Sutimin, Imamudin Imamudin

Views: 2646 | | Language: ID
Published: .
PDF
8-16

Erma Prihastanti, Soekisman T, Didie Soepandi, Ibnul Qayim

Views: 249 | | Language: ID
Published: .
PDF
18-23

Laely Zahro, Bambang Cahyono, Rini Budi Hastuti

Views: 1456 | | Language: ID
Published: .
PDF
24-32

Wuryanti Wuryanti

Views: 230 | | Language: EN
Published: .
PDF
42-45

Ismiyarto Ismiyarto, Sri Rejeki, Ngadiwiyana Ngadiwiyana

Views: 389 | | Language: ID
Published: .
PDF
46-52

Dewi Wijayanti, Rr. Tony Yulianto, M. Irtem Nurwidyanto

Views: 595 | | Language: ID
Published: .
PDF
54-61

Ketut Sofjan Firdausi, Ahmad Kamil, Muchammad Azam

Views: 171 | | Language: ID
Published: .
PDF
62-66